# SDR SWAA2016050251484

- Difficulty date: April 9, 2016
- Submitted: May 2, 2016
- Operation: Air carrier
- Aircraft: N465WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33829
- Aircraft time: 42,644 hours, 24,928 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Part number: BAC1509100146
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO SUPPORT STRUCTURE CORRODED, AT BS 767, RBL 8.  REPAIRED SUPPORT IAW SRM & EA.
